Representable equivalences between categories of modules and applications
Rendiconti del Seminario Matematico della Università di Padova, Volume 82  (1989), p. 203-231
@article{RSMUP_1989__82__203_0,
     author = {Menini, Claudia and Orsatti, Adalberto},
     title = {Representable equivalences between categories of modules and applications},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {82},
     year = {1989},
     pages = {203-231},
     zbl = {0701.16007},
     mrnumber = {1049594},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__82__203_0}
}
Menini, Claudia; Orsatti, Adalberto. Representable equivalences between categories of modules and applications. Rendiconti del Seminario Matematico della Università di Padova, Volume 82 (1989) , pp. 203-231. http://www.numdam.org/item/RSMUP_1989__82__203_0/

[A] G. Azumaya, Some aspects of Fuller's theorem, in: Module Theory (C. FAITH and S. WIEGEND, eds.), Lecture Notes in Math., Vol. 700, pp. 34-45, New York- Heidelberg-Berlin, 1979. | MR 550427 | Zbl 0405.16022

[F] K.R. Fuller, Density and equivalence, J. Alg., 29 (1974), pp. 528-550. | MR 374192 | Zbl 0306.16020

[G] E. Gregorio, A theorem of equivalences between categories of modules with some applications, Rend. Cir. Mat. Palermo, Sez. II, 33 (1984), pp. 305-318. | MR 779935 | Zbl 0567.16029

[H] D.K. Harrison, Infinite abelian groups and homological methods, Ann. Math., 69 (1959), pp. 366-391. | MR 104728 | Zbl 0100.02901

[HR 1] D. Happel - C.M. Ringel, Construction of tilted algebras, in: Representations of Algebras, (M. AUSLANDER and E. LLUIS, eds.), Lecture Notes in Math., Vol. 903, pp. 125-144, New-York -Heidelberg-Berlin, 1981. | MR 654707 | Zbl 0503.16025

[HR2] D. Happel - C.M. Ringel, Tilted algebras, T.A.M.S., 274 (1982), pp. 399-443. | MR 675063 | Zbl 0503.16024

[M] K. Morita, Localization in categories of modules - I, Math. Z., 114 (1982), pp. 121-144. | MR 263858 | Zbl 0177.06001

[MO] C. Menini - A. Orsatti, Good dualities and strongly quasi-injective modules, Ann. Mat. Pura Appl., 127 (1981), pp. 182-230. | MR 633400 | Zbl 0476.16029

[S] M. Sato, On equivalences between module subcategories, J. Alg., 59 (1979), pp. 412-420. | MR 543260 | Zbl 0413.16027

[ZH] B. Zimmermann - HUISGEN, Endomorphism rings of self-generators, Pac. J. Math., 61 (1975), pp. 587-602. | MR 404322 | Zbl 0306.16021